# SDR FDEA201510253344

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48549
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, UPPER SURFACE, UPPER SEGMENT FOUND CRACKS AT XIFH 165.3 & XIFH 171.3.  SKIN REPAIRED IAW EA 1-5750-T0321168 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
